MathSciNet Relay Station
MathSciNet bibliographic data
MR367992 55D45
Arkowitz, M.; Murley, C. P.; Shar, A. O. The number of multiplications on $H$-spaces of type $(3,\,7)$. Proc. Amer. Math. Soc. 50 (1975), 394–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement